# SDR DALA2015102206318

- Difficulty date: October 21, 2015
- Submitted: October 22, 2015
- Operation: Air carrier
- Aircraft: N359NW
- Make and model: Airbus A320-212
- Aircraft serial: 846
- Aircraft time: 52,732 hours, 23,889 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Profile
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON LOAD TRANSMITTING PROFILE EMERGENCY EXIT DOOR 833 FWD SIDE IN PASSENGER CABIN.  REPLACED LOAD TRANSMITTING PROFILE EMERGENCY EXIT DOOR 833 FWD SIDE IAW SRM 51-72-11 AND DWG D52279036.
